Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 22, NWS Fort Worth, TX

April 28, 2024Falls County, Robertson County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 28, 2024, 3:30 PM CDT for Falls County, Robertson County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2024, 3:30 PM CDT (20:30 UTC)
Expired
Apr 28, 2024, 4:15 PM CDT
In force
45 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

Counties Falls County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 76 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 2:25 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

312 
WFUS54 KFWD 282030
TORFWD
TXC145-395-282115-
/O.NEW.KFWD.TO.W.0022.240428T2030Z-240428T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
330 PM CDT Sun Apr 28 2024

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Robertson County in central Texas...
  East central Falls County in central Texas...

* Until 415 PM CDT.

* At 330 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Bremond, or 17 miles southeast of Marlin, moving
  east at 25 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Bremond around 335 PM CDT.
  Twin Oak Reservoir around 400 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Easterly, New Baden, Bald Prairie, and Reagan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3100 9675 3100 9677 3102 9677 3103 9678
      3105 9677 3105 9678 3106 9679 3106 9681
      3107 9681 3121 9679 3126 9662 3122 9659
      3131 9641 3105 9633 3098 9676
TIME...MOT...LOC 2030Z 254DEG 22KT 3110 9674 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Dunn
1 follow-up statement
032 
WWUS54 KFWD 282048
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
348 PM CDT Sun Apr 28 2024

TXC145-282058-
/O.CAN.KFWD.TO.W.0022.000000T0000Z-240428T2115Z/
Falls TX-
348 PM CDT Sun Apr 28 2024

...THE TORNADO WARNING FOR EAST CENTRAL FALLS COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 PM CDT for central Texas.

&&

LAT...LON 3117 9670 3131 9641 3105 9633 3105 9668
TIME...MOT...LOC 2048Z 255DEG 21KT 3111 9663 

$$

TXC395-282115-
/O.CON.KFWD.TO.W.0022.000000T0000Z-240428T2115Z/
Robertson TX-
348 PM CDT Sun Apr 28 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHERN
ROBERTSON COUNTY...

At 348 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bremond, or 16 miles north of Hearne, moving east at
25 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Twin Oak Reservoir around 400 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Easterly, New Baden, and Bald Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

&&

LAT...LON 3117 9670 3131 9641 3105 9633 3105 9668
TIME...MOT...LOC 2048Z 255DEG 21KT 3111 9663 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.25 IN

$$

Dunn

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 28, 2:59 PM CDT, 31 minutes earlier.

Area forecast discussion, Apr 28, 2:59 PM CDT, 31 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
259 PM CDT Sun Apr 28 2024

...New Long Term...

.SHORT TERM... /Issued 105 PM CDT Sun Apr 28 2024/
/Through Monday/

The shortwave responsible for last night's storms has exited to
the northeast, but a trailing disturbance is in the process of
generating one last round of convection as it moves east across
the region. Showers and storms should continue to increase in
coverage along and immediately east of the I-35 corridor through
the afternoon. Activity will work its way slowly east through the
afternoon and evening, creating mainly a threat for heavy rain and
flooding. The slow eastward progression of the developing storms will
allow for a southwest-northeast training of showers and
thunderstorms, which will enhance the threat for flash flooding
wherever the training convection occurs. The Flood Watch will
hence continue through 7 PM for areas along and east of I-35.

There is also a threat for severe storms, though morning
convection and the resulting cloud cover may mitigate the overall
severe potential. The highest severe threat will be confined to
the eastern-most counties where the best destabilization will
occur later this afternoon. All modes of severe weather will be
possible in any storm which attains severe thresholds.

Showers and storms will exit it the east (along with the
shortwave) overnight, leaving clearing skies and light winds in
its wake. Lingering moisture, light winds and mostly clear skies
will result in patchy fog formation across a good portion of the
forecast area. If skies clear earlier than forecast, dense fog may
become a concern, but at this time will keep the visibility
forecasts at or above one mile and monitor satellite and METAR
trends tonight. Monday should be a warm but overall quiet day,
with partly to mostly sunny skies and highs in the 80s.

30

&&

.LONG TERM... /NEW/
/Monday Night Onward/

Quiet weather will continue Monday night into Tuesday, but a weak
disturbance aloft will help ignite thunderstorms along the
dryline Tuesday afternoon and evening. The dryline will be located
over the Big Country, where convective initiation should take
place. Storms would likely end up being isolated in nature thanks
to the presence of a strong capping inversion, but a storm or two
may still reach severe thresholds somewhere west of I-35.

Better storm chances will begin on Wednesday as an upper trough
approaches from the northwest. Height falls in advance of the
trough will lead to more thunderstorm development along the
dryline. A cap will still be in place, but and added upper level
support should help convection overcome the cap, leading to
scattered storms across mainly the western half of the region
Wednesday evening. A secondary swath of showers and storms may
enter the southeast counties Wednesday afternoon as an active
sea/gulf breeze enters from the south. The better severe threat
will exist with the dryline convection (west of I-35), while a
lower threat will accompany the seabreeze storms.

The upper trough will drop southeast through the Southern Plains
Thursday through Thursday night. Scattered showers and
thunderstorms will develop by Thursday afternoon, and may grow
upscale into a linear MCS while becoming focused along an
attendant cold front. Strong to severe storms will be possible as
activity pushes southeast through the region Thursday night, with
precipitation exiting to the southeast Friday morning with the
front.

Another lull in the active weather pattern will take place on
Friday, which should actually end up being a nice post-frontal
day with drier air and highs in the 70s. Clouds will rapidly
increase on Saturday, however, as a shortwave embedded in the
subtropical jet approaches from the west. The front will again
become focus for convective development as it lifts north as a
warm front on Saturday. The severe weather potential is
uncertain, however, as it may become dependent on how rapidly the
warm sector arrives. Whatever the case, rain chances will continue
into next Sunday, followed by warmer and drier weather to start
the following week as ridging develops aloft.

30

&&

.AVIATION... /Issued 105 PM CDT Sun Apr 28 2024/
/18Z TAFs/

Thunderstorms developing across Central Texas will spread north,
affecting parts of the DFW Metroplex early to mid afternoon. Will
keep VCTS at all TAF locations through 22Z. KACT will likely need
a TEMPO for TS for a few hours based on radar trends. Convection
will exit to the east later this afternoon and this evening.
Light winds and clearing skies will lead to fog or LIFR cig
formation overnight/Monday morning, and have opted for a TEMPO
LIFR conditions at all airports from 11Z-15Z Monday. Conditions
will improve after 15Z, followed by VFR and overall quiet aviation
weather for the rest of the forecast period.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    66  86  65  85  70 /  10   0   0   5  20
Waco                65  86  64  83  69 /  20   0   5  10  10
Paris               63  82  60  83  66 /  60   5   0  10  10
Denton              62  85  62  84  67 /   5   0   0   5  30
McKinney            62  84  62  83  68 /  20   5   0  10  20
Dallas              66  86  64  85  69 /  10   0   0  10  20
Terrell             62  84  62  84  68 /  40   0   0  10  10
Corsicana           65  86  64  85  69 /  50   0   0  20  10
Temple              65  86  64  84  69 /  20   0   5  20  10
Mineral Wells       60  86  62  86  68 /   0   0   0  10  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 7 PM CDT this evening for TXZ094-095-104>107-
118>123-133>135-144>148-159>162-174-175.

&&
Hazardous weather outlook, Apr 28, 1:22 PM CDT, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
122 PM CDT Sun Apr 28 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
122 PM CDT Sun Apr 28 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Thunderstorms remain possible along and east of I-35 this afternoon.
Any storms that develop this afternoon could be severe with damaging
winds, hail, and a few tornadoes. Heavy rain will lead to flooding
in some areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
After a break in thunderstorm activity on Monday, occasional storm
chances will resume Tuesday and continue through next weekend. A few
thunderstorms could be strong to severe.

.SPOTTER INFORMATION STATEMENT...
Timely reports of severe weather and flooding will be appreciated.

In the hours before

Local storm report, Apr 28, 10:34 AM CDT, 4 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1034 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     Non-Tstm Wnd Gst 4 NW Waco               31.61N 97.23W
04/28/2024  M59 MPH          McLennan           TX   ASOS

            59 MPH wind gust measured at Waco Regional
            Airport on back edge of dissipating
            thunderstorms.

&&

MB
Local storm report, Apr 28, 10:43 AM CDT, 4 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1043 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 AM     Non-Tstm Wnd Gst 4 NW Waco               31.61N 97.23W
04/28/2024  M64 MPH          McLennan           TX   ASOS

            64 MPH wind gust measured at Waco Regional
            Airport on back edge of dissipating
            thunderstorms.

&&

MB
Local storm report, Apr 28, 11:02 AM CDT, 4 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1102 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     Non-Tstm Wnd Gst 1 WNW Woodway           31.50N 97.25W
04/28/2024  M70 MPH          McLennan           TX   Broadcast Media

&&

MB
Local storm report, Apr 28, 11:43 AM CDT, 3 hours 47 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1143 AM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     Tornado          6 SSW Gholson           31.63N 97.26W
04/26/2024                   McLennan           TX   NWS Storm Survey

            A brief EF-0 tornado occurred along Wisdom
            Ct west of Waco. Fences were damaged and
            large tree limbs were broken. Maximum
            estimated winds were 80 mph.

1226 PM     Tornado          6 S Gholson             31.63N 97.25W
04/26/2024                   McLennan           TX   NWS Storm Survey

            A second tornado from the same supercell
            occurred west of Waco damaging neighborhoods
            on either side of Wortham Bend Road near
            China Spring Rd. Damage in these
            neighborhoods consisted of damaged trees,
            downed fences, broken windows, and mostly
            minor roof damage. One home lost most of the
            front part of its roof, and a few homes were
            impaled with flying fence panels. This
            tornado was rated an EF-1 with maximum
            estimated winds of 95 mph.

1248 PM     Tornado          3 SE West               31.78N 97.05W
04/26/2024                   McLennan           TX   NWS Storm Survey

            Another tornado developed north of Tours,
            just west of Berger Road. This tornado
            initially damaged trees and a shed, but
            strengthened as it crossed Czech Hall Road.
            The tornado hit a property on County Line
            Road causing EF-2 damage to a barn and a
            shop on the property. The tornado scattered
            heavy farm material into the field to the
            east. The tornado continued into Hill County
            crossing CR 3238 where an eye witness
            reported it dissipated before developing the
            next tornado. Maximum estimated winds were
            110 to 115 mph.

1248 PM     Tornado          3 SSE West              31.76N 97.07W
04/26/2024                   McLennan           TX   NWS Storm Survey

            A brief, EF-0 tornado damaged trees west of
            Heritage Pkwy and south of Easy Rd northwest
            of Tours. Maximum estimated winds were 75
            mph.

0106 PM     Tornado          3 SW Penelope           31.83N 96.97W
04/26/2024                   Hill               TX   NWS Storm Survey

            The same supercell produced another brief,
            EF-1 tornado, based on eye witness accounts,
            on either side of FM 339 southwest of
            Penelope. The tornado formed in the field
            just east of the road, hitting a residence
            and dissipating soon afterwards. Two houses
            were damaged: One had metal panels peeled
            off the roof, and the home shifted off its
            cinder blocks about 8 inches. Winds got in
            the garage of the uninhabited second house
            and lifted the roof off, then it collapsed
            back on the house and the walls buckled. The
            tornado lifted just east of property; could
            see a few small tree limbs broken to the
            east. Maximum estimated winds were 105 mph.

0149 PM     Tornado          1 W Abbott              31.88N 97.09W
04/26/2024                   Hill               TX   NWS Storm Survey

            An EF-1 tornado occurred near Abbott, first
            developing on the west side of I-35W and CR
            2341 where trees were damaged and uprooted.
            A semi-tractor trailer was rolled over on
            the interstate. The tornado moved northeast
            causing tree damage until it reached CR 3106
            where it caused minor damage to a few homes.
            The tornado dissipated near after crossing
            CR 3106 again, north of CR 3145. Maximum
            estimated winds were 95 mph.

&&
Local storm report, Apr 28, 2:04 PM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
204 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Flash Flood      1 E Temple              31.10N 97.35W
04/28/2024                   Bell               TX   Fire Dept/Rescue

            At least four roads in Temple inundated.
            Report of one vehicle water rescue.

&&
Local storm report, Apr 28, 2:06 PM CDT, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
206 PM CDT Sun Apr 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Flash Flood      Holland                 30.88N 97.41W
04/28/2024                   Bell               TX   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:50 PM CDTSevere Thunderstorm WarningFWDCooke25 min
Apr 27, 10:31 PM CDTSevere Thunderstorm WarningFWDCooke44 min
Apr 27, 10:34 PM CDTSevere Thunderstorm WarningFWDYoung56 min
Apr 27, 11:51 PM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
Apr 28, 12:42 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young63 min
Apr 28, 12:55 AM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens50 min
Apr 28, 1:12 AM CDTFlash Flood WarningFWDMontague3 hr
Apr 28, 1:20 AM CDTSpecial Weather StatementFWDMontague, Wise40 min
Apr 28, 1:52 AM CDTRiver Flood WarningFWDHunt, Rockwall55 hr
Apr 28, 1:55 AM CDTFlash Flood WarningFWDCooke2 hr
Apr 28, 2:03 AM CDTSpecial Weather StatementFWDCooke, Denton, Wise42 min
Apr 28, 2:18 AM CDTSpecial Weather StatementFWDParker42 min
Apr 28, 2:51 AM CDTSpecial Weather StatementFWDHood, Johnson, Tarrant39 min
Apr 28, 2:57 AM CDTSpecial Weather StatementFWDCollin, Denton33 min
Apr 28, 3:05 AM CDTSpecial Weather StatementFWDGrayson40 min
Apr 28, 3:13 AM CDTSpecial Weather StatementFWDComanche47 min
Apr 28, 3:21 AM CDTSpecial Weather StatementFWDLampasas, Mills39 min
Apr 28, 3:32 AM CDTSpecial Weather StatementFWDCollin, Dallas, Rockwall43 min
Apr 28, 3:51 AM CDTSpecial Weather StatementFWDBosque, Hamilton, Somervell24 min
Apr 28, 3:59 AM CDTAreal Flood AdvisoryFWDCooke, Montague3 hr
Apr 28, 4:05 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Parker, Tarrant4 hr
Apr 28, 4:28 AM CDTFlash Flood WarningFWDJohnson, Parker, Tarrant3 hr
Apr 28, 4:32 AM CDTAreal Flood AdvisoryFWDCollin, Dallas, Denton, Kaufman, Rockwall4 hr
Apr 28, 4:47 AM CDTFlash Flood WarningFWDDallas3 hr
Apr 28, 4:59 AM CDTAreal Flood AdvisoryFWDBosque, Hamilton3 hr
Apr 28, 5:24 AM CDTAreal Flood AdvisoryFWDBosque, Ellis, Hill, Johnson4 hr
Apr 28, 5:29 AM CDTRiver Flood WarningFWDDallas16 hr
Apr 28, 5:31 AM CDTRiver Flood WarningFWDDallas58 hr
Apr 28, 5:43 AM CDTFlash Flood WarningFWDBosque, Hill, Johnson2 hr
Apr 28, 6:20 AM CDTAreal Flood AdvisoryFWDBell, Bosque, Coryell, Lampasas, McLennan3 hr
Apr 28, 6:47 AM CDTRiver Flood WarningFWDTarrant15 hr
Apr 28, 6:51 AM CDTSpecial Weather StatementFWDCoryell39 min
Apr 28, 7:05 AM CDTFlash Flood WarningFWDEllis, Hill3 hr
Apr 28, 7:08 AM CDTAreal Flood AdvisoryFWDKaufman3 hr
Apr 28, 8:28 AM CDTRiver Flood WarningFWDEllis, Kaufman3 days
Apr 28, 8:39 AM CDTRiver Flood WarningFWDHunt34 hr
Apr 28, 9:11 AM CDTFlash Flood WarningFWDKaufman2 hr
Apr 28, 9:34 AM CDTSevere Thunderstorm WarningFWDMilam26 min
Apr 28, 9:44 AM CDTTornado WarningFWDFalls27 min
Apr 28, 10:23 AM CDTRiver Flood WarningFWDDelta, Hopkins18 hr
Apr 28, 10:26 AM CDTRiver Flood WarningFWDTarrant21 days
Apr 28, 10:26 AM CDTRiver Flood WarningFWDCollin23 hr
Apr 28, 10:26 AM CDTRiver Flood WarningFWDCollin32 hr
Apr 28, 10:40 AM CDTHigh Wind WarningFWDBosque, Coryell, Hill, McLennan39 min
Apr 28, 1:57 PM CDTFlash Flood WarningFWDBell2 hr
Apr 28, 2:14 PM CDTSevere Thunderstorm WarningFWDLimestone46 min
Apr 28, 2:32 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam58 min
Apr 28, 2:52 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone53 min
Apr 28, 2:56 PM CDTTornado WarningFWDFreestone, Limestone49 min
Apr 28, 2:58 PM CDTTornado WarningFWDFalls, Milam, Robertson47 min
Apr 28, 3:21 PM CDTFlash Flood WarningFWDFalls, Limestone3 hr
Apr 28, 3:32 PM CDTSpecial Weather StatementFWDMilam28 min
Apr 28, 3:37 PM CDTTornado WarningFWDFreestone38 min
Apr 28, 3:47 PM CDTFlash Flood WarningFWDFreestone3 hr
Apr 28, 4:00 PM CDTTornado WarningFWDAnderson, Freestone60 min
Apr 28, 4:07 PM CDTAreal Flood WarningFWDBell3 hr
Apr 28, 4:09 PM CDTTornado WarningFWDLeon, Robertson66 min
Apr 28, 4:55 PM CDTTornado WarningFWDAnderson35 min
Apr 28, 5:10 PM CDTTornado WarningFWDLeon50 min
Apr 28, 5:39 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon51 min
Apr 28, 6:40 PM CDTSpecial Weather StatementFWDLeon35 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.